Alert archive / Kansas / River Flood Warnings in 2010

River Flood Warning 49, NWS Wichita, KS

July 6, 2010Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at Jul 6, 2010, 12:10 PM CDT for Wilson County, Kansas. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2010, 12:10 PM CDT (17:10 UTC)
Expired
Jul 7, 2010, 11:52 AM CDT
In force
24 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Wilson County, KS

The radar

The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 22.40 ft at Jul 6, 2010, 6:00 PM CDT.

actionminormoderate102007/0607/0707/08
Action stage
15 ft
Minor stage
17 ft
Moderate stage
27 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WGUS43 KICT 061710
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1210 PM CDT TUE JUL 6 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-070710-
/O.NEW.KICT.FL.W.0049.100706T1710Z-100707T0836Z/
/FRNK1.1.ER.100706T1637Z.100706T1800Z.100706T2036Z.NO/
1210 PM CDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FALL RIVER AT FREDONIA.
* UNTIL LATE TONIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 16.5 FEET AND RISING. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 18.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS 
  LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY 
  96.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    WED    THU    FRI
  FREDONIA        17.0  16.5 TUE 11 AM   11.3    4.4    3.7

$$
4 follow-up statements
283 
WGUS83 KICT 061721
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1221 PM CDT TUE JUL 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-070721-
/O.EXT.KICT.FL.W.0049.000000T0000Z-100707T1032Z/
/FRNK1.1.ER.100706T1610Z.100706T1800Z.100706T2232Z.NO/
1221 PM CDT TUE JUL 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE FALL RIVER AT FREDONIA.
* AT 12:00 PM TUESDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS 
  LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY 
  96.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    WED    THU    FRI
  FREDONIA        17.0  18.7 TUE 12 PM   11.4    4.4    3.7

$$
MRS
822 
WGUS83 KICT 061853
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
153 PM CDT TUE JUL 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-070853-
/O.EXT.KICT.FL.W.0049.000000T0000Z-100707T1834Z/
/FRNK1.1.ER.100706T1610Z.100707T0000Z.100707T0634Z.NO/
153 PM CDT TUE JUL 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE FALL RIVER AT FREDONIA.
* AT  1:31 PM TUESDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY 
  MORNING.


&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    WED    THU    FRI
  FREDONIA        17.0  20.7 TUE 02 PM    8.6    4.4    3.7

$$
MRS
166 
WGUS83 KICT 070055
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
755 PM CDT TUE JUL 6 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-071455-
/O.EXT.KICT.FL.W.0049.000000T0000Z-100707T1831Z/
/FRNK1.1.ER.100706T1610Z.100706T2230Z.100707T0631Z.NO/
755 PM CDT TUE JUL 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE FALL RIVER AT FREDONIA.
* AT 7:15 PM TUESDAY THE STAGE WAS 22.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.


&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    WED    THU    FRI
  FREDONIA        17.0   22.0 TUE 7 PM    8.6    4.3    3.7

$$
420 
WGUS83 KICT 071652
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1152 AM CDT WED JUL 7 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-071722-
/O.CAN.KICT.FL.W.0049.000000T0000Z-100707T1831Z/
/FRNK1.1.ER.100706T1610Z.100706T2230Z.000000T0000Z.NO/
1152 AM CDT WED JUL 7 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE FALL RIVER AT FREDONIA.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER CRESTED FELL BELOW FLOOD STAGE EARLY THIS MORNING.
  THE RIVER WILL FALL TO 4.3 FEET BY THURSDAY MORNING.


&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    THU    FRI    SAT
  FREDONIA        17.0   7.3 WED 11 AM    4.3    3.7    3.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:37 AM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jul 6, 6:37 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
637 AM CDT TUE JUL 6 2010

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THE HEAVY-VERY HEAVY RAINS OF THE PAST 2 DAYS HAVE COMBINED WITH
CLEAR SKIES & NEARLY CALM WIND TO PRODUCE PATCHY DENSE FOG IN
CNTRL KS EARLY THIS MORNING. SO FAR...VSBY RESTRICTIONS HAVE BEEN
LIMITED TO KGBD & KHUT (BOTH 1/4SM FG) HOWEVER VSBYS AT KRSL HAVE
REMAINED VFR SO FAR. BEING PATCHY IN NATURE HAVE OPTED TO KEEP
KRSL IN VFR STATUS THROUGHOUT THE DAY BUT WL CERTAINLY CONTINUE
TO MONITOR. A 2ND CONCERN CONTINUES TO BE +RA OVER SE KS WHERE NO
DOUBT A TROPICAL ENVIRONMENT CONTINUES TO RESIDE THAT'LL INTERACT
WITH A WEAK MID-LVL TROF/SHEAR AXIS THAT'LL BE LURKING ABOUT THE
PREMISES FOR MUCH OF THE DAY. VSBYS COULD CERTAINLY DROP TO 2-3SM
BUT DUE TO REASONS OF BREVITY HAVE OPTED ASSIGN ONLY TEMPO MVFR TO
KCNU FOR THIS MORNING WITH "VCSH/VCTS" ASSIGNED THEREAFTER.

&&

.PREV DISCUSSION... /ISSUED 344 AM CDT TUE JUL 6 2010/

DISCUSSION...

TODAY-TONIGHT:
ANOTHER TOUGH WEAK FLOW CONVECTIVE FORECAST. MAIN QUESTION IS HOW
WHETHER CINH BE OVERCOME WITH PRIMARILY HEATING TO REINITIATE
THUNDERSTORMS THIS AFTERNOON/EVENING. 0000 UTC RAOBS SHOWED
TOP/OUN HAVE DRIED OUT A BIT ALOFT. STILL APPEARS THAT BEST
MOISTURE...DOWN SOME FROM THE PAST COUPLE DAYS...WILL BE EAST OF
I-35...ESPECIALLY IN SOUTHEAST KS. WEAK FLOW IN THE 850MB-700MB
LAYER SUGGESTS LACK OF SIGNIFICANT THETAE ADVECTION/CONVERGENCE OR
WARM AIR ADVECTION ALTHOUGH EACH MODEL HAS SOME SORT OF VERY WEAK
BULLSEYE. DO ANTICIPATE THAT ISOLATED/SCATTERED STORMS WILL
DEVELOP THIS AFTERNOON AND LINGER TO AROUND SUNSET.  UNCERTAIN
HOW MUCH COVERAGE TO EXPECT. GIVEN THE ANTECENDENT CONDITIONS...
FLOODING IS FAIRLY LIKELY IF STORMS TRAIN...BUT WITH UNCERTAINTY
WHETHER STORMS WILL GO AND HOW WIDESPREAD THEY WILL BE...WILL NOT
EXTEND FLOOD WATCH. TEMPERATURES LIMITED A BIT WITH ALL THE
SURFACE WATER/MOISTURE TO EVAPORATE. APPEARS THAT SOME FOG WILL
LIKELY DEVELOP THIS MORNING WHERE CLOUDS HAVE CLEARED OUT AND
TEMPERATURES HAVE DROPPED INTO THE 60S.  HAD THERE BEEN A BIT MORE
UPSLOPE FLOW...WOULD BE TEMPTED TO GO WITH AN ADVISORY.

WED-THU:
NOT SURE THAT THERE WILL BE MUCH DIFFENCE ON WED WITH ONLY SOME
WEAK CONVERGENCE AND HEATING TO SET OFF AFTERNOON THUNDERSTORMS...
BUT BETTER CHANCE WILL LIKELY COME WED NIGHT AS NEXT RIPPLE MOVES
THROUGH UP FLOW. ANTICIPATE THAT STORMS TO THE WEST/NORTHWEST WILL
LIKELY DRIFT INTO THE AREA AND HELP PUSH EFFECTIVE FRONT INTO THE
AREA LATER WED NIGHT AND INTO THU. UNCLEAR HOW FAR BOUNDARY WILL
GO...BUT PRECIPITATION CHANCES WILL LIKELY LINGER INTO THU...
ESPECIALLY ACROSS SOUTHEAST KS. TEMPERATURES REMAIN TRICKY DUE TO
QUESTIONABLE CLOUD COVER AND PRECIPITATION AFFECTIVING INSOLATION.
ALSO SOME QUESTION ABOUT CHANCES OF RAIN NEAR OK BORDER IF SLOWER
GFS IS CORRECT VS THE MORE PROGRESSIVE 00Z ECMWF.

FRI-MON:

REMAINDER OF FORECAST UNCHANGED. -HOWERTON

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

NUMEROUS SHOWERS/THUNDERSTORMS CURRENTLY AFFECTING KCNU SITE
SHOULD GRADUALLY EXIT TO THE EAST BY 08Z OR SO...ALTHOUGH SOME
REDEVELOPMENT WILL BE POSSIBLE IN WAKE OF THIS ACTIVITY AS FAR
WEST AS KICT ALL NIGHT...DUE TO LINGERING SHORTWAVE AND 850MB
BOUNDARY...ALTHOUGH NOT ANTICIPATING ACTIVITY TO BE AS WIDESPREAD.
OTHERWISE...LIGHT WINDS...CLEARING SKIES...MOIST LOW-LEVELS AND
CLOSE DEWPOINT DEPRESSIONS SHOULD RESULT IN SOME PATCHY IFR/MVFR
VSBYS DEVELOPING LATER TONIGHT AND PERSISTING INTO TUESDAY
MORNING FOR ALL SITES EXCEPT KCNU. COULD ALSO SEE SCT-BKN
IFR/MVFR CIGS AROUND SUNRISE FOR ALL SITES EXCEPT KCNU. FOR
TUESDAY...WITH LINGERING WEAK UPPER WAVE AND MOIST
LOW-LEVELS...SHOULD SEE SCATTERED SHOWERS/THUNDERSTORMS FROM LATE
MORNING THROUGH THE AFTERNOON/EVENING...BEST CHANCES FOR
KICT-KCNU.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    87  70  87  72 /  30  30  20  40
HUTCHINSON      87  70  86  70 /  20  20  20  40
NEWTON          85  69  86  70 /  30  30  20  40
ELDORADO        86  68  87  70 /  40  40  20  40
WINFIELD-KWLD   87  72  88  72 /  50  50  20  40
RUSSELL         89  67  87  66 /  10  10  30  50
GREAT BEND      90  67  86  67 /  10  10  30  50
SALINA          88  70  88  69 /  10  10  30  50
MCPHERSON       87  69  86  70 /  20  20  20  40
COFFEYVILLE     90  72  90  73 /  90  50  30  30
CHANUTE         87  72  89  72 / 100  50  30  30
IOLA            87  72  89  72 /  90  50  30  30
PARSONS-KPPF    88  71  89  72 /  90  50  30  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 6, 9:38 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
938 AM CDT TUE JUL 6 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-071445-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
938 AM CDT TUE JUL 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE RECENT HEAVY RAIN HAS CAUSED SOME FLOODING OVER PARTS OF THE
AREA. SEE THE LATEST FLOOD AND FLASH FLOOD WARNINGS FOR DETAILS.

RIVER FLOOD WARNINGS ARE ALSO IN EFFECT OVER PARTS OF CENTRAL AND
SOUTH CENTRAL KANSAS. SEE THE RIVER FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING IS EXPECTED TO CONTINUE INTO WEDNESDAY FOR A FEW
LOCATIONS. PLEASE CHECK THE LATEST RIVER FLOOD STATEMENTS FOR
ADDITIONAL DETAILS.

SHOWERS AND STORMS ARE IN THE FORECAST THOUGH FRIDAY. WITH
SATURATED GROUND OVER MUCH OF THE AREA...ANY ADDITIONAL MODERATE TO
HEAVY RAINFALL WILL LIKELY CAUSE SOME FLOODING. THERE DOES
NOT APPEAR TO BE A SIGNIFICANT OR ORGANIZED THREAT OF SEVERE
THUNDERSTORMS THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR
TONIGHT...HOWEVER HEAVY RAINFALL OR FLOODING REPORTS WOULD BE
GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

DUNTEN

In the hours before

Local storm report, Jul 6, 11:20 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1120 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     FLASH FLOOD      2 N BUFFALO             37.74N 95.70W
07/06/2010                   WOODSON            KS   LAW ENFORCEMENT

            ANOTHER LOW WATER CROSSING IS UNDERWATER.

&&

REC
Local storm report, Jul 6, 11:28 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1128 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLOOD            PETROLIA                37.75N 95.47W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED PETROLIA ROAD WAS COMPLETELY
            CLOSED.

&&

MRS
Local storm report, Jul 6, 11:29 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1129 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLOOD            HUMBOLDT                37.81N 95.44W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT GEORGIA
            BETWEEN 800 AND 1000.

&&

MRS
Local storm report, Jul 6, 11:30 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1130 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLOOD            IOLA                    37.93N 95.40W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT OREGON BETWEEN
            2000 AND 2200.

&&

MRS
Local storm report, Jul 6, 11:32 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1132 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLOOD            IOLA                    37.93N 95.40W
07/06/2010                   ALLEN              KS   LAW ENFORCEMENT

            700 BLOCK OF NORTH STATE STREET BARRICADED.

0715 AM     TSTM WND DMG     2 S COFFEYVILLE         37.01N 95.63W
07/06/2010                   MONTGOMERY         KS   EMERGENCY MNGR

            MICROBURST DAMAGE TO POWER LINES AND TREES FROM 2S OF
            COFFEYVILLE TO 2E OF COFFEYVILLE.

0754 AM     FLOOD            HUMBOLDT                37.81N 95.44W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            SEVERAL ROAD CLOSINGS WERE REPORTED, INCLUDING AT 1100
            AND IOWA, 1100 AND IDAHO, 8TH STREET BETWEEN THE 200 AND
            800 BLOCKS IN HUMBOLT, 1.5 MILES WEST OF CONNETICUT AND
            800, AND AT GEORGIA BETWEEN 800 AND 900.

0950 AM     FLOOD            HUMBOLDT                37.81N 95.44W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ROAD CLOSURES WERE REPORTED AT 1100 AND MASSACHUSETTS,
            2200 BETWEEN MISSOURI AND MINNESOTA, AND NORTH OF HUMBOLT
            ON 1100.

0955 AM     HEAVY RAIN       IOLA                    37.93N 95.40W
07/06/2010  M2.75 INCH       ALLEN              KS   TRAINED SPOTTER

            SPOTTER REPORTED 1 INCH OF RAIN RECEIVED SINCE 730AM, AND
            2.75 INCHES OF RAIN RECEIVED OVERNIGHT.

1030 AM     HEAVY RAIN       5 S CHERRYVALE          37.20N 95.55W
07/06/2010  M1.40 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 1.40 INCHES OF RAIN RECEIVED
            SINCE 7AM.

1035 AM     FLASH FLOOD      FREDONIA                37.53N 95.82W
07/06/2010                   WILSON             KS   EMERGENCY MNGR

            THERE ARE REPORTS OF SIGNIFICANT STREET FLOODING IN
            FREDONIA.

1035 AM     FLASH FLOOD      1 SE NEODESHA           37.41N 95.67W
07/06/2010                   WILSON             KS   EMERGENCY MNGR

            POSSIBLE WATER RESCUE WAS TAKING PLACE JUST SOUTHEAST OF
            NEODESHA.

1046 AM     FLOOD            HUMBOLDT                37.81N 95.44W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT GEORGIA
            BETWEEN 800 AND 1000.

1046 AM     FLOOD            PETROLIA                37.75N 95.47W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED PETROLIA ROAD WAS COMPLETELY
            CLOSED.

1046 AM     FLOOD            IOLA                    37.93N 95.40W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT OREGON BETWEEN
            2000 AND 2200.

1057 AM     FLASH FLOOD      1 W NEOSHO FALLS        38.01N 95.57W
07/06/2010                   WOODSON            KS   LAW ENFORCEMENT

            A LOW WATER CROSSING IS UNDERWATER.

1057 AM     FLASH FLOOD      2 N BUFFALO             37.74N 95.70W
07/06/2010                   WOODSON            KS   LAW ENFORCEMENT

            ANOTHER LOW WATER CROSSING IS UNDERWATER.

&&

MRS
Local storm report, Jul 6, 11:40 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1140 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     FLOOD            1 SE GAS                37.91N 95.33W
07/06/2010                   ALLEN              KS   EMERGENCY MNGR

            ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT NEBRASKA
            BETWEEN 2200 AND 2400.

&&

MRS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:36 AM CDTRiver Flood WarningICTSedgwick30 hr
Jul 6, 6:45 AM CDTAreal Flood WarningICTAllen8 hr
Jul 6, 6:47 AM CDTAreal Flood WarningICTGreenwood, Woodson8 hr
Jul 6, 6:57 AM CDTAreal Flood WarningICTLabette, Montgomery8 hr
Jul 6, 7:58 AM CDTAreal Flood WarningICTNeosho7 hr
Jul 6, 9:30 AM CDTFlash Flood WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson6 hr
Jul 6, 9:36 AM CDTAreal Flood WarningICTChautauqua, Elk18 hr
Jul 6, 10:20 AM CDTRiver Flood WarningICTAllen, Neosho46 hr
Jul 6, 11:14 AM CDTFlash Flood WarningICTChautauqua, Elk6 hr
Jul 6, 12:49 PM CDTRiver Flood WarningICTLabette, Neosho4 days
Jul 6, 1:55 PM CDTRiver Flood WarningICTMontgomery, Wilson54 hr
Jul 6, 1:55 PM CDTRiver Flood WarningICTMontgomery67 hr
Jul 6, 2:05 PM CDTRiver Flood WarningICTNeosho66 hr
Jul 6, 2:05 PM CDTRiver Flood WarningICTLabette4 days
Jul 6, 2:16 PM CDTFlash Flood WarningICTLabette, Neosho4 hr
Jul 6, 3:30 PM CDTAreal Flood WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson18 hr
Jul 6, 5:33 PM CDTAreal Flood WarningICTChautauqua, Elk18 hr
Jul 6, 6:27 PM CDTAreal Flood WarningICTLabette, Neosho13 hr

Nearby

River Flood Warnings in Kansas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.